Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have hammer toes on both feet. Had surgery. Feels numbness, tingling in left toes. Cause?

I have hammer toes on both feet last February, 2011 , had surgery on two of my tendons on left foot . A few days after surgery, I began to feel numbness and tingling in my left toes it then spread to the ball of my foot. A few months later the right side begin to feel tingling and numbness too in the same places in both feet. It doesn t go away and sometimes, when I m on my feet all day it is excruciating pain. What is causing this and will it get better?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
while surgery ur digital nerve to the toes might have cut and they r trying to recover now and thats why u started getting tingling like sensation ..
and when ur standing for the longer duration u may be fatiguing the underlying structure and that may be the cause of pain . use MCR rubber chappal
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor